Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the properties of polynomials satisfying a linear differential equation. I


Author: I. M. Sheffer
Journal: Trans. Amer. Math. Soc. 35 (1933), 184-214
MSC: Primary 34A30; Secondary 30C10, 34A25, 34M99
MathSciNet review: 1501678
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 30C10, 34A25, 34M99

Retrieve articles in all journals with MSC: 34A30, 30C10, 34A25, 34M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501678-4
PII: S 0002-9947(1933)1501678-4
Article copyright: © Copyright 1933 American Mathematical Society